# SDR DALA1020653263

- Difficulty date: August 29, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 36,077 hours, 16,127 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BOTH EMERGENCY ESCAPE PATH LIGHTS ROW NR 1 WERE INOP, FOUND CONNECTOR LOOSE AND SECURED AND TESTS OK.
